# SDR ASAA2014010112299

- Difficulty date: January 1, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 24,033 hours, 7,514 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Condition: Clogged
- Location: Apu Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING W/C 78349012, APU LUBE MODULE AND LINES GV INSPECTION FOUND THE MAIN OIL FILTER CLOGGING.  INDICATOR POPPED.  ACFT GROUNDED.  UNABLE TO RESET OIL FILTER CLOGGING INDICATOR.  R & R OIL FILTER HOUSING CLOGGING INDICATOR, REF MM 49-91-13-000-801, 49-91-13-400-801.  OPS LEAK CK, GOOD.
